Italian Journal of Anatomy and Embryology - contenuto non piu disponibile
Abstract
Several cases of hepatotoxicity after consumption of herbal preparations containing Chelidonium majus L. have been reported (Mazzanti G, et al.. J Ethnopharmacol 2009;124:328-32) \nPresent work was aimed to assess if the co-treatment of C. majus and sub-toxic doses of acetaminophen can induce liver damage. \nThe experiments were carried out in vitro in Buffalo normal Rat Liver cell line (BRL-3A) by the MTT reduction method, after 24 h of exposure and in vivo in male Wistar rats. \nThe co-administration of C. majus and acetaminophen does not have any synergistic effect in our experimental model, suggesting that the suspected hepatotoxicity in humans is not caused by association of C. majus with potential hepatotoxic drugs.
Fields of Study & Subjects
Berberine and alkaloids research
Synthesis and bioactivity of alkaloids
Botanical Research and Chemistry
Publication details
- Publisher
- Firenze University Press
- Volume
- 115
- Pages
- 97
- Publication date
- 8 July 2026
- Language
- EN